MathSciNet Relay Station
MathSciNet bibliographic data
MR2833475 (2012e:37089) 37F10 (30D05)
Ye, Hexi The Schwarzian derivative and polynomial iteration. Conform. Geom. Dyn. 15 (2011), 113–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement